# SDR CA141201006

- Difficulty date: November 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 3094334
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE TRIM CONTROLS COMPLETELY FAILED ON CA SIDE AND ACFT WOULD NOT AUTO TRIM NOSE UP OR NOSE DOWN ON ITS OWN REGUARDLESS OF THE AUTOPILOT BEING ENGAGED OR NOT.  F/O SIDE TRIM WORKED AND WOULD OVERRIDE BUT WHEN YOU LET GO TRIM BEGAN AGAIN.  CA SIDE COULD TRIM NOSE UP ONLY AT FL290 THEN FAILED AGAIN IN DESCENT.
